# SDR SIMA20121015015

- Difficulty date: October 15, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 24,353 hours, 21,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 8 AND THE OVERWING PROXIMITY LIGHTS TO HAVE BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 8 AND THE OVERWING PROXIMITY LIGHTS IAW EMB 140 AMM 33-50.  THE AIRCRAFT WAS RETURNED TO SERVICE.
